Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 21, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 23, 2007, 7:20 PM CDT for Harvey County, McPherson County, Kansas. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 23, 2007, 7:20 PM CDT (00:20 UTC)
- Expired
- May 24, 2007, 1:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
Counties Harvey County, KS, McPherson County, KS
The radar
The Wichita radar (KICT), 63 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 8:18 PM CDT | FLOOD | Hesston, KS | LAW ENFORCEMENT REPORTS SECTIONS OF WEST DUTCH ROAD CLOSED AT THIS TIME. |
| May 23, 9:13 PM CDT | FLASH FLOOD | Mcpherson, KS | LAW ENFORCEMENT REPORTS STREET FLOODING ACROSS ALL OF THE CITY. |
| May 23, 9:16 PM CDT | FLASH FLOOD | Inman, KS | WATER FLOWING INTO BASEMENTS. |
| May 23, 9:21 PM CDT | HEAVY RAIN 5.18 | 7 Wnw Mcpherson, KS | OBSERVER REPORTS 5.18 INCHES OF RAIN HAS FALLEN SINCE 5 PM. |
| May 23, 9:53 PM CDT | FLASH FLOOD | Mcpherson, KS | LAW ENFORCEMENT REPORTS THAT MOST ROADS IN THE SOUTHERN HALF OF THE COUNTY ARE CLOSED DUE TO FLOODING. POLICE DISCURAGING TRAVEL IN SOUTHERN PART OF COUNTY. |
| May 23, 10:09 PM CDT | FLASH FLOOD | Mcpherson, KS | LAW ENFORCEMENT REPORTS 2 TO 3 FEET OF WATER IN MOST INTERSECTIONS OF THE CITY. |
| May 23, 10:59 PM CDT | FLASH FLOOD | Mcpherson, KS | LAW ENFORCEMENT REPORTS THE FOLLOWING ROADS ARE CLOSED AT THIS TIME DUE TO FLASH FLOODING. 150TH ROAD 2 W OF INDIGO...150TH AT DIAMOND...280TH AT OLD MILL...290TH AT JIRAK ORCHARD...OLD HWY 56 BETWEEN HWY 56 AND 190TH...240TH AND KANZA. |
| May 23, 11:20 PM CDT | FLASH FLOOD | Mcpherson, KS | EMERGENCY MANAGMENT HAVE CLOSED ALL COUNTY ROAD IN THE SOUTHERN HALF OF THE COUNTY. THIS INCLUDES PAVED AND UNPAVED ROADS. NO TRAVEL IS ADVISED IN THE SOUTHERN HALF OF THE COUNTY. |
| May 23, 11:23 PM CDT | HEAVY RAIN 1.9 | Windom, KS | WINDOM GRADE SCHOOL. REPORT VIA KSN WEATHER LAB. |
| May 23, 11:23 PM CDT | HEAVY RAIN 5.05 | Mcpherson, KS | MCPHERSON MIDDLE SCHOOL. REPORT VIA KSN WEATHER LAB. |
| May 24, 12:13 AM CDT | HEAVY RAIN 4.8 | 7 S Mcpherson, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1762 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 240023
FFWICT
KSC079-113-240615-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT WED MAY 23 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
MCPHERSON COUNTY IN CENTRAL KANSAS.
* UNTIL 115 AM CDT.
* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL OVER THE WARNED AREA. RADAR
ESTIMATED UP TO 4 INCHES OF RAIN HAS FALLEN SINCE LATE THIS
AFTERNOON IN SOUTHERN MCPHERSON AND NORTHWESTERN HARVEY COUNTIES.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BURRTON...CANTON...GALVA...HALSTEAD...HESSTON...INMAN...
LINDSBORG...MARQUETTE...MCPHERSON...MOUNDRIDGE...NEWTON...NORTH
NEWTON...ROXBURY...WALTON...WHITEWATER...WINDOM...NEWTON AIRPORT...
MCPHERSON AIRPORT.
ADDITIONAL WIDESPREAD THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE
WARNED AREA THIS EVENING...OVER ALREADY SATURATED GROUND. THIS WILL
LIKELY RESULT IN FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3817 9792 3817 9770 3791 9770 3791 9715
3817 9715 3817 9736 3860 9737 3860 9792
$$
CARUSO1 follow-up statement
000
WGUS73 KICT 240217
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT WED MAY 23 2007
KSC079-113-240615-
MCPHERSON KS-HARVEY KS-
913 PM CDT WED MAY 23 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
HARVEY AND MCPHERSON COUNTIES...
AT 908 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
AT 908 PM CDT...LAW ENFORCEMENT IN MCPHERSON COUNTY REPORTED FLASH
FLOODING IN MCPHERSON AND FLOODING IN INMAN.
AT 820 PM CDT...LAW ENFORCEMENT IN HARVEY COUNTY REPORTED SECTIONS
OF WEST DUTCH ROAD CLOSED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
LAT...LON 3817 9792 3817 9770 3791 9770 3791 9715
3817 9715 3817 9736 3860 9737 3860 9792
$$
SCHRECKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:25 PM CDT, 55 minutes earlier.
Area forecast discussion, May 23, 6:25 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 625 PM CDT WED MAY 23 2007 .AVIATION... STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING AND OVERNIGHT. THOUGH GENERALLY EXPECT VFR OR MVFR TO PREVAIL OUTSIDE OF CONVECTION...A SIGNIFICANT POTENTIAL FOR STRONG WINDS...HAIL AND HEAVY RAIN WITH LOCALIZED IFR CIGS AND VSBYS THRU THE NIGHT...EXCEPT FOR SOUTHEAST KANSAS. KHUT AND KSLN WILL CONTINUE TO BE AFFECTED MOST OF THE EVENING...WITH AREAL COVERAGE OF CONVECTION EXPANDING TO AFFECT KRSL...KSLN AND KICT BY MIDNIGHT. KED && .PREV DISCUSSION... /ISSUED 310 PM CDT WED MAY 23 2007/ DISCUSSION... FORECAST CONCERNS... POTENTIAL FOR SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING THIS EVENING INTO EARLY THURSDAY MORNING... A VIGOROUS UPPER SHORTWAVE TROF WAS MOVING ACROSS THE FOUR CORNERS AREA THIS AFTERNOON...AND WILL EJECT EAST ACROSS THE CENTRAL HIGH PLAINS OVERNIGHT. A VERY UNSTABLE AIRMASS AND STRONG DEEP LAYER SHEAR AHEAD OF THIS APPROACHING WEATHER SYSTEM HAS SET THE STAGE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK LATER THIS EVENING...WITH HEAVY RAIN AND FLOODING JUST AS CONCERNING THROUGH THE OVERNIGHT HOURS. SURFACE AND BOUNDARY LAYER FLOW HAS ALREADY RECOVERED AND RETURNED TO THE SOUTH FROM THE PANHANDLES ACROSS PORTIONS OF SOUTHWEST KANSAS. THE NAM SEEMS TO DEPICT THE OVERALL SYNOPTIC FEATURES THE BEST THROUGH 24 HOURS AND WAS GENERALLY FOLLOWED ESPECIALLY FOR SURFACE FEATURES/FRONTAL MOVEMENT. THAT SAID...THE CONVECTIVE TRENDS ARE BIT MORE TRICKY AND WILL BE MORE DEPENDENT ON MESOSCALE INFLUENCES...THOUGH THERE IS REASONABLY HIGH CONFIDENCE IN SOME SIGNIFICANT SEVERE WEATHER WITH HEAVY RAINFALL. LOW LEVEL CONVERGENCE ALONG THE NEARLY STATIONARY FRONT WILL CONTINUE TO PROMOTE TRAINING CONVECTIVE ECHOES ACROSS PORTIONS OF CENTRAL KANSAS. HOWEVER A MORE SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD THIS EVENING...WITH SUPERCELL STORMS THAT WILL INITIATE FROM THE PANHANDLES INTO SOUTHWEST KANSAS. THERE IS POTENTIAL FOR SOME LONGER-LIVED SUPERCELL STORMS...WHICH COULD AFFECT PORTIONS OF SOUTH CENTRAL OR CENTRAL KANSAS BY LATE EVENING...FUELED BY A STRONG LOW LEVEL JET...AND FOCUSED JUST NORTHEAST OF THE ATTENDANT SURFACE CYCLONE WHICH IS PROGGED TO MIGRATE NORTHEAST ALONG THE FRONT OVERNIGHT. EQUALLY CONCERNING WILL BE THE HEAVY/TRAINING CONVECTIVE CELLS WHICH WILL REMAIN ORIENTED NEARLY PARALLEL TO THE SURFACE BOUNDARY AS IT SLIDES SLOWLY EAST THROUGH THE NIGHT. THE GOING FLASH FLOOD WATCH WAS EXPANDED A BIT IN TIME AND SPACE...FOR AREAS GENERALLY WEST OF THE KANSAS TURNPIKE THROUGH 12Z THURSDAY. WHILE VERY LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL REMAIN THE PRIMARY SEVERE WEATHER RISK...THE POTENTIAL FOR A COUPLE STRONG TORNADOES WILL REMAIN A POSSIBILITY THOUGH THE EVENING HOURS WITH THE DISCRETE STORMS THAT DEVELOP. AS FOR THE REST OF THE FORECAST...DRIER AND MORE STABLE AIR WILL ADVECT IN BEHIND THE DEPARTING COLD FRONT BY LATE THURSDAY/THURSDAY NIGHT. HOWEVER THIS FRONT LOOKS TO HANG UP ACROSS THE OZARKS...BEFORE THE FRONT DECAYS AND MOISTURE COMES BACK NORTH AGAIN ON FRIDAY AND SATURDAY. ANOTHER FRONT WILL DROP SOUTH ACROSS THE PLAINS BY SATURDAY NIGHT/SUNDAY...WITH THE MEDIUM RANGE DEPICTING A RATHER MOIST BOUNDARY LATER AND FRONT MEANDERING ACROSS THE AREA THROUGH EARLY NEXT WEEK. THUS WILL KEEP CHANCES FOR THUNDER IN THE FORECAST. DARMOFAL AVIATION...18Z TAFS RSL/SLN/HUT/ICT/CNU ORGANIZED CONVECTION LIKELY TO AFFECT CENTRAL AND SOUTH CENTRAL KS TAF SITES THIS AFTERNOON THROUGH TONIGHT WITH WELL-DEFINED NE-SW ORIENTED STATIONARY FRONT IN THIS REGION. SO CARRYING TEMPO GROUPS WITH TSRA IN ALL TAF SITES EXCEPT CNU...WITH TIMING DIFFERENCES ON WHEN THOSE TEMPOS WERE USED. MVFR CIGS QUITE PLAUSIBLE IN ASSOCIATION WITH ANY CONVECTION...AND ALSO ACROSS A WIDESPREAD AREA ALONG/AHEAD OF THE FRONT THURSDAY MORNING. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 71 53 73 / 100 70 10 20 HUTCHINSON 57 71 50 73 / 100 60 10 20 NEWTON 59 70 52 72 / 100 70 10 20 ELDORADO 61 71 53 72 / 70 80 10 20 WINFIELD-KWLD 62 72 55 73 / 80 70 20 20 RUSSELL 52 70 50 72 / 100 30 10 20 GREAT BEND 53 69 51 72 / 100 30 10 20 SALINA 57 71 51 73 / 100 60 10 20 MCPHERSON 57 71 51 73 / 100 60 10 20 COFFEYVILLE 64 73 56 73 / 50 70 30 20 CHANUTE 63 72 54 73 / 40 70 20 20 IOLA 63 72 54 73 / 40 60 10 20 PARSONS-KPPF 64 72 56 73 / 40 70 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033- 047>052-067-068-082-083-091-092. &&
Hazardous weather outlook, May 23, 4:13 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 413 PM CDT WED MAY 23 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-242215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 413 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...MAINLY SOUTH OF A GREAT BEND TO MCPHERSON LINE AND WEST OF A MCPHERSON TO NEWTON TO ANTHONY LINE. SUPER-CELL STORMS ARE LIKELY WITHIN THIS AREA WHICH COULD PRODUCE VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING STRAIGHT-LINE WINDS TO 80 MPH...AND EVEN A STRONG TORNADO. THE RISK WILL BE HIGHEST DURING THE EVENING...MAINLY PRIOR TO MIDNIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF THE REST OF CENTRAL AND SOUTH CENTRAL KANSAS TONIGHT...WITH HEAVY RAINFALL LIKELY WHICH MAY RESULT IN FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR PORTIONS OF SOUTH CENTRAL AND CENTRAL KANSAS. RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE BY DAWN THURSDAY MORNING IN THE WATCH AREA. PLEASE REFER TO THE LATEST WATCHES AND WARNINGS FOR MORE DETAILS. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH AS STORMS MOVE INTO SOUTHEAST KANSAS BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREAS OF FLOODING MAY BE ONGOING ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THURSDAY MORNING...ALTHOUGH THE HEAVY RAINS WILL HAVE ENDED. A CHANCE FOR STRONG STORMS AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO SOUTHEAST KANSAS BY THURSDAY AFTERNOON. SLIGHT TO MODEST CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE AREA OVER THE HOLIDAY WEEKEND AND INTO EARLY NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO SPECULATE ON THE RISK AND MAGNITUDE OF ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...MAINLY PRIOR TO MIDNIGHT...FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DARMOFAL
In the hours before
Local storm report, May 23, 6:38 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HEAVY RAIN 4 NE YODER 37.98N 97.83W
05/23/2007 M4.68 INCH RENO KS TRAINED SPOTTER
OBSERVER ALSO REPORTED PEA SIZE HAIL
&&
BRWLocal storm report, May 23, 6:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 6 SW MARION 38.29N 97.09W
05/23/2007 E1.00 INCH MARION KS LAW ENFORCEMENT
&&
BRWSpecial weather statement, May 23, 6:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 653 PM CDT WED MAY 23 2007 KSZ047-240030- BARTON- 653 PM CDT WED MAY 23 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY... AT 650 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM GREAT BEND TO 5 MILES NORTHWEST OF ELLINWOOD...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CHANCE
Local storm report, May 23, 7:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM FLOOD HILLSBORO 38.35N 97.20W
05/23/2007 MARION KS LAW ENFORCEMENT
WATER REPORTED OVER ROADWAYS IN THE CITY.
&&
BRWSpecial weather statement, May 23, 7:16 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 716 PM CDT WED MAY 23 2007 KSZ051-067-068-240100- HARVEY-MCPHERSON-RENO- 716 PM CDT WED MAY 23 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARVEY...MCPHERSON AND RENO COUNTIES... AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUHLER...AND ANOTHER STRONG STORM JUST WEST OF HESSTON...BOTH STORMS WERE MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESES STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Local storm report, May 23, 7:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
718 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL LINCOLNVILLE 38.49N 96.96W
05/23/2007 E0.88 INCH MARION KS TRAINED SPOTTER
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 63 min |
| May 23, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 42 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 63 min |
| May 23, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| May 23, 8:32 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 58 min |
| May 23, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 64 min |
| May 23, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 42 min |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 4 hr |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Ellsworth, Harvey, McPherson, Marion, Reno, Rice and 1 more | 10 hr |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Barton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more | 4 hr |
| May 23, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 65 min |
| May 24, 12:38 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 33 min |
| May 24, 2:27 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 63 min |
| May 24, 3:10 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 65 min |
| May 24, 3:44 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 31 min |
| May 24, 4:16 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 41 min |
| May 24, 4:32 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 58 min |
| May 24, 5:17 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 58 min |
| May 24, 8:15 AM CDT | Flash Flood Warning | ICT | Ellsworth, McPherson, Saline | 6 hr |
| May 24, 1:11 PM CDT | Flash Flood Warning | ICT | Saline | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.